# SDR UALA2013041702635

- Difficulty date: April 13, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 53,195 hours, 21,271 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESPU BATTERY FWD LEFT MSG ON CIDS PANEL.  REPLACED BATTERY.  OPS CHECKED GOOD.
